# SDR SCNA20130128020

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL FROM STA 727 TO STA 727D HAS CORROSION LENGTH OF PANEL LT & RT SIDES.  REMOVED FLOORBOARD, AFT PIT, STA 727 TO 727D.  FABRICATED NEW PANEL.  INSTALLED NEW AFT PIT FLOOR PANEL FROM 727 TO 727D.
